Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Does antibiotics cause burning after urinating?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Does antibiotics cause some sort of buring after urinating if taken for a long time ?
Posted Mon, 31 Dec 2012 in Mental Health
Answered by Dr. G.Srinivasan 50 minutes later
Welcome to XXXXXXX
No, antibiotics are not known to do that, even when taken in the long term.
In fact they are given for treatment of burning due to change of antibiotics may be needed.
Please discuss the issue with your doctor and take a decision.
Hope this helps. Please write back for doubts if any.
Get well soon.
Best Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor